Does E cause Gastro Intestinal problems?
Have you heard any reports of E causing GI problems? I have been having "butterflies in the stomach" ever since my last X trip (2 weeks now). It could be a prolonged anxiety attack, except that I only have this one physical symptom and no mental symptoms of anxiety. (In fact, I am calmer than ever.) My doctor seems stumped because there are no other symptoms (no vomiting, diarrhea, cramps, or fever). On the other hand, maybe it just exacerbated an underlying condition (maybe an ulcer?). The doctor pretty much ruled out any infectious agents, including hepatitis.
Background: I take E for personal/spiritual growth, once a month or less, for about a year, and no other illegal drugs.
reply from an expert
I am not aware of any reports of GI problems of this nature. My own vote would be for an anxiety symptom. In any case, it will almost certainly resolve with time.
I would suggest maxalon (metaclopramide) 10 mg t.d.s for a week first.
This regulates GI muscle movement.